# SDR M02022

- Difficulty date: February 9, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, SEVERAL EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE.  MECHANIC REPLACED THE NR2 EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
